# SDR ASAA2025093061673

- Difficulty date: September 30, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714Y4
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET INTERCOSTAL STRAP AT STA 1016 TO 1026 HAS CORROSION AT LBL 3. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED AFT WET TINERCOSTAL STRAP AT STA 1016 TO 1026 IAW B737-700 SRM 51-40-02-OG-O.W= 1.25 O= .080 R= .069 L= 2.25 D= .011.
